Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
Filter
  • Articles  (2)
  • Articles: DFG German National Licenses  (2)
  • Eosinophilia-myalgia syndrome  (1)
  • first-pass metabolism  (1)
  • Cam
  • DUNN
  • Metallionen
Collection
  • Articles  (2)
Source
Publisher
Years
  • 1
    Electronic Resource
    Electronic Resource
    Springer
    ISSN: 1432-1041
    Keywords: phenylephrine ; pharmacokinetics ; bioavailability ; first-pass metabolism ; phenolic conjugates ; m-hydroxymandelic acid ; intravenous ; oral
    Source: Springer Online Journal Archives 1860-2000
    Topics: Chemistry and Pharmacology , Medicine
    Notes: Summary 7-3H-phenylephrine was given to 15 volunteers by a short-infusionn=4) or p.o. (10 volunteers, 1 patient with porto-caval anastomosis). Analysis of serum for free3H-phenylephrine and fractionation of urinary radioactivity was performed by ion-exchange and thin-layer chromatography. As almost the same3H-activity was excreted in urine after i.v. and p.o. administration, 86% and 80% of the dose respectively, complete enteral absorption can be assumed. A considerable difference was seen in the fraction of free phenylephrine, i.v. 16% of the dose versus p.o. 2.6%, which suggested reduced bioavailability. This was confirmed by comparison of the areas under the serum curve, which showed a bioavailability factor of 0.38. The result for the patient with porto-caval anastomosis was comparable to that in the normal volunteers. The biological half-life of 2 to 3h was comparable to that of structurally related amines, as were the total clearance of 2 1/h, and the volume of distribution of 340l. Metabolism to phenolic conjugates mainly after oral ingestion, and tom-hydroxymandelic acid after i.v. injection, again demonstrated thatm-hydroxylated amines are predominantly conjugated during the “first-pass” metabolism.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
  • 2
    ISSN: 1432-1440
    Keywords: Eosinophilia-myalgia syndrome ; L-tryptophan ; Neuropathy
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Notes: Summary In October of 1989, a clustering of cases with eosinophilia lead to the identification of a new syndrome: The eosinophilia myalgia syndrome associated with the use of an L-tryptophan product. Two years before the possible causal relationship between the use of L-tryptophan and the syndrome was described, we treated a patient with eosinophilia, severe neuropathy and disabling myopathy. Immunosuppressive therapy was required to treat the first flare of her disease. With reexposure to L-tryptophan, she relapsed and recovered when L-tryptophan was discontinued. Interestingly, she tolerated a third exposure to L-tryptophan without clinical or laboratory evidence for EMS
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...